# SDR DALA2019112206854

- Difficulty date: November 21, 2019
- Submitted: November 23, 2019
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 83,399 hours, 38,350 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Anchor Fitting
- Condition: None
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING ANCHORAGE FITTING REMOVAL REF ER/A 582404-14 REV A PRI REV 3 SEC 2 STEP 4, REMOVED RT MLG ANCHORAGE FITTING, INSPECTED AND REINSTALLED FITTING PER PRI 583025-14 REV O, REV 1, REV 2 AND REV 3, REF ER/A 583025- 14AD REV ORIGINAL ALSO PER PRI 582404-14 REV O, REV 1, REV 2, REV 3, REV 4 AND REV 5, REF ER/A 582404-14AD REV A
